# SDR AWXA200300968

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 41,407 hours, 28,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Rows 19-23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 19 THRU 23 LT ARE INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 19 LT, OPERATIONAL CHECK WAS GOOD.
